|low blood platlets
Sep 17, 2007
my blood platlets are low.what causes this?
Response from Dr. McGovern
Several possibilities exist: Advanced liver disease, a hematologic problem, a medication side effect, and other causes. You will need to be evaluated by your physician.
- Burning Penis After Touching Vagina Worried I Have HIV
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- Swollen Lymph Glands After French Kissing Worried I Have HIV
- Azithromycin Dose For Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.